# SDR 0500629866

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 62,251 hours, 59,787 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK IN BULKHEAD VERTICAL STIFFENER AT BS 855 LBL 15. REPAIRED PER EA 98-202966.
